# SDR NSVA20070250

- Difficulty date: December 21, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N362PX
- Make and model: Saab 340B
- Aircraft serial: 340B258
- Aircraft time: 36,680 hours, 32,004 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Part number: 7225280527
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALL INTERIOR EMERGENCY LIGHTS ILLUMINATED, CREW UNABLE TO TURN LIGHTS OFF.  REMOVED AND REPLACED FLIGHT ATTENDANTS PANEL.
